# SDR DHL2007785048

- Difficulty date: November 1, 2007
- Submitted: February 10, 2008
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- Aircraft time: 60,872 hours, 40,673 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STRINGER 28R BS 560.  REMOVED INTERCOSTALS FROM BS 540 TO BS 580 STRINGER 28R FOR ACCESS IAW B-727 SRM 51-30-2.  CUT OUT DAMAGED SECTION OF STRINGER DIMENSION 17.75" IAW B-727 SRM 53-10-13 FIGURE 1.  FABRICATED NEW STRINGER SECTION IAW B-727 SRM 53-10-3 FIGURE 1 AND 53-10-2 FIGURE 9.  TREATED AND PRIMED REPAIR PARTS IAW B-727 SRM 51-10-2 AND INSTALLED REPAIR PARTS IAW B-727 SRM 51-30-2 AND 53-10-3 FIGURE 1.  INSTALLED INTERCOSTALS IAW B-727 SRM 51-30-2.
